Publication
Title
A numerical toolbox to solve **N**-player affine LQ open-loop differential games
Author
Abstract
Language
English
Source (journal)
Computational economics. - Dordrecht
Publication
Dordrecht : 2011
ISSN
0927-7099
Volume/pages
37:4(2011), p. 375-410
ISI
000288253200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.06.2011
Last edited 11.07.2018
To cite this reference